Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 890456, 24 pages
http://dx.doi.org/10.1155/2014/890456
Research Article

Smooth Wavelet Approximations of Truncated Legendre Polynomials via the Jacobi Theta Function

Mathematics Department, East Carolina University, Greenville, NC 27858, USA

Received 7 March 2014; Accepted 14 July 2014; Published 16 October 2014

Academic Editor: Cristina Pignotti

Copyright © 2014 David W. Pravica et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • D.W. Pravica, N. Randriampiry, and M.J. Spurr, “On q-advanced spherical bessel functions of the first kind and perturbations of the Haar wavelet,” Applied and Computational Harmonic Analysis, 2016. View at Publisher · View at Google Scholar
  • David W. Pravica, Njinasoa Randriampiry, and Michael J. Spurr, “Solutions of a class of multiplicatively advanced differential equations,” Comptes Rendus Mathematique, 2018. View at Publisher · View at Google Scholar